# SDR SWIA200616527

- Difficulty date: April 2, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N237SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120314
- Aircraft time: 22,484 hours, 32,478 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Binding
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR COULD NOT BE OPENED FROM THE INSIDE.  INSPECTED LATCH MECHANISMS ON PAX DOOR.  NO DISCREPNACIES NOTED, CLEANED AND LUBED CAMS AND ASSOCIATED LINKAGES.  PAX DOOR OPERATES NORMALLY.
